Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weight gain again... lymom3

Posted by Phillipa on March 15, 2007, at 21:27:29

In reply to Re: Weight gain again..., posted by lymom3 on March 15, 2007, at 17:33:42

Lymon what in the world did topamax do to you to cause all the tests in the hospital? And I never gained weight on any psych meds. Love Phillipa ps I excercise a lot I guess compared to others standards probably not to others standards. Just ride 7.5 or l4 miles on my bike each day. I dont think that's much as I used to run daily.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:741331
URL: http://www.dr-bob.org/babble/20070314/msgs/741408.html